Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. I am 25 years old and up until two days ago I had been sober for four years from a daily IV heroin habit. Two days ago I relapsed on morphine. I've taking no more than 45 mg IV a night for the past two nights. I want to stop. I need to stop- am I going to experience a physical withdrawal from two days of use? I keep searching online for the answer and I keep reading how addictive it is and how terrible the withdrawals are (so please, no comments on how I need to stop or how bad it is for me, I'm already beating myself up enough). I just need to know if I have to prepare myself for a physical withdrawal from it. I went through it with heroin, but that was a daily habit that had lasted for about six months. I don't think I've done enough damage to go through physical withdrawal, but I just want to double check.

Loading...

Well, after only two days withdrawal symptoms really aren’t going to be that extreme, but there is no point in lying – there will be some. Craving for more, that is the one that’s the worst of them and nothing can help you with that but mental strength. Painkillers like acetaminophen or ibuprofen – the non addictive ones should be in your reach if the pains become intolerable. And definitely some mild sedative. Wish you all the best!
Reply

Loading...